# SDR HALA2009120400564

- Difficulty date: December 4, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 70,206 hours, 31,483 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Transponder
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS- MESSAGE DISPLAYED ON WX/TCAS MONITOR SCREEN NR 2 TRANSPONDER DATA BUSS, TRANSPONDER TCAS DATA" NOTED NO TCAS ON BOTH VSI- NORMAL ON NR 1.  T/S IAW FIM 34-45-00-1 BITE CK OF PROCESSOR SHOWS NO PR'S. OPS CK'D OK IAW AMM 34-45-00.  OK FOR CONTINUE SERVICE.
